# SDR DALA1115789878

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1088 LT TIE DOWN TRACK ATTACH FITTING TO FRAME CRACKED.  CUSTOMER  FURNISHED PART.  LOCATED, DRILLED, DEBURRED IAW SRM 51-10-4. INSTALLED IAW SRM 51-30-5. P106.
